Jayce Robert Getz
- Assistant Professor in the Department of Mathematics
Research Areas and Keywords
Algebra & Combinatorics
Geometry: Differential & Algebraic
Automorphic representations and arithmetic geometry.
Langlands Functoriality in Nonsolvable and Relative Settings awarded by National Science Foundation (Principal Investigator). 2014 to 2018
Fellowships, Supported Research, & Other Grants
Algebraic cycles on Shimura varieties and distinguished representations awarded by Natural Sciences and Engineering Research Council (NSERC) Discovery Grant (2010 to 2012)
NSF Postdoctoral Research Fellowship awarded by National Science Foundation (NSF) (2007 to 2010)
NDSEG Graduate Fellowship awarded by American Society for Engineering Education (ASEE) (2004 to 2007)
Getz, J, and Goresky, M. Hilbert Modular Forms with Coefficients in Intersection Homology and Quadratic Base Change.: Springer Basel, 2012. Full Text
Getz, JR, and Hahn, H. An introduction to automorphic representations with a view towards trace formulae.. (Textbook)
Getz, J, and Goresky, M. "Eisenstein series with coefficients in intersection homology." Progress in Mathematics. January 1, 2012. 179-182. Full Text
Getz, J, and Goresky, M. "Generalities on Hilbert modular forms and varieties." Progress in Mathematics. January 1, 2012. 57-89. Full Text
Getz, J, and Goresky, M. "The automorphic description of intersection cohomology." Progress in Mathematics. January 1, 2012. 111-134. Full Text
Getz, J, and Goresky, M. "Hilbert modular forms with coefficients in a Hecke module." Progress in Mathematics. January 1, 2012. 135-150. Full Text
Getz, JR. "Secondary terms in asymptotics for the number of zeros of quadratic forms over number fields." Journal of the London Mathematical Society 98.2 (October 2018): 275-305. Full Text
Getz, J. "Nonabelian Fourier transforms for spherical representations." Pacific Journal of Mathematics 294.2 (2018): 351-373. Full Text
Getz, JR, and Hahn, H. "Algebraic cycles and tate classes on hilbert modular varieties." International Journal of Number Theory 10.1 (February 1, 2014): 161-176. Full Text
Getz, JR, and Wambach, E. "Twisted relative trace formulae with a view towards unitary groups." American Journal of Mathematics 136 (January 3, 2014): 1-57.
Getz, JR. "Invariant four variable automorphic kernel functions." Arxiv (2014).
Getz, JR. "An approach to nonsolvable base change and descent." Journal of the Ramanujan Mathematical Society 27.2 (June 1, 2012): 143-211.